BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
GLOBAL EXISTENCE OF SOLUTIONS WITH SMALL INITIAL DATA IN HS FOR THE MASSIVE NONLINEAR DIRAC EQUATIONS IN 3 SPACE DIMENSIONS

Participants in the publication
DIAS, JOÃO-PAULO (Author)
MÁRIO FIGUEIRA (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1987

Where published
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA

Publication Identifiers
ISSN - 0041-7084

Publisher
UNIONE MAT ITAL, DIP DI MATEMATICA PIAZZA DI PORTA S DONATO 5, 40127 BOLOGNA, ITALY

Edition
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA
Volume
1B
Number
3

Starting page
861
Last page
874


Export

APA
DIAS, JOÃO-PAULO, MÁRIO FIGUEIRA, (1987). GLOBAL EXISTENCE OF SOLUTIONS WITH SMALL INITIAL DATA IN HS FOR THE MASSIVE NONLINEAR DIRAC EQUATIONS IN 3 SPACE DIMENSIONS. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 1B, 861-874. ISSN 0041-7084. eISSN .

IEEE
DIAS, JOÃO-PAULO, MÁRIO FIGUEIRA, "GLOBAL EXISTENCE OF SOLUTIONS WITH SMALL INITIAL DATA IN HS FOR THE MASSIVE NONLINEAR DIRAC EQUATIONS IN 3 SPACE DIMENSIONS" in BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 1B, pp. 861-874, 1987.

BIBTEX
@article{44312, author = {DIAS, JOÃO-PAULO and MÁRIO FIGUEIRA}, title = {GLOBAL EXISTENCE OF SOLUTIONS WITH SMALL INITIAL DATA IN HS FOR THE MASSIVE NONLINEAR DIRAC EQUATIONS IN 3 SPACE DIMENSIONS}, journal = {BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA}, year = 1987, pages = {861-874}, volume = 1B }